# SDR SIMA2020010228004

- Difficulty date: December 28, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 37,105 hours, 34,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C01232
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 CABIN CEILING EMERGENCY LIGHT FAILS TO ILLUMINATE.-C/A-REMOVED AND REPLACED LAMP IN CABIN AISLE CEILING EMERGENCY LIGHT IAW AMM 33-50-08. NO FIX. T/S IAW WM 33-50-50 AND RAR #4 EPSU IAW AMM 33-50-04. NO FIX. REMOVED AND DISASSEMBLED #3 CEILING LIGHT ASSY AND CLEANED ALL ELECTRICAL CONTACTS IAW SWPM 20-50-00. REASSEMBLED AND REINSTALLED #3 CEILING LIGHT ASSY IAW AMM 33-50-08. OPC GOOD.
